Подписаться
Evgeny Sevost'yanov / Євген Севостьянов
Evgeny Sevost'yanov / Євген Севостьянов
Житомирський державний університет імені Івана Франка (Ivan Franko Zhytomyr State University)
Подтвержден адрес электронной почты в домене zu.edu.ua - Главная страница
Название
Процитировано
Процитировано
Год
The Poletskii and Väisälä inequalities for the mappings with (p, q)-distortion
R Salimov, E Sevost'yanov
Complex variables and elliptic equations 59 (2), 217-231, 2014
562014
К теории классов Орлича–Соболева
ДА Ковтонюк, ВИ Рязанов, РР Салимов, ЕА Севостьянов
Алгебра и анализ 25 (6), 50-102, 2013
562013
ACL and differentiability of the open discrete ring mappings
R Salimov, E Sevost'yanov
Complex Variables and Elliptic Equations 55 (1-3), 49-59, 2010
532010
ACL and differentiability of the open discrete ring mappings
R Salimov, E Sevost'yanov
Complex Variables and Elliptic Equations 55 (1-3), 49-59, 2010
532010
Равностепенно непрерывные классы кольцевых Q-гомеоморфизмов.
ЕА Севостьянов, ВИ Рязанов
Сибирский математический журнал 48 (6), 1361-1376, 2007
512007
On equicontinuity of solutions to the Beltrami equations
ЕА Sevost’yanov, RR Salіmov, Т Lomaкo
Annals of the University of Bucharest, 263-274, 2010
492010
On convergence analysis of space homeomorphisms
VI Ryazanov, RR Salimov, EA Sevostyanov
Siberian Advances in Mathematics 23, 263-293, 2013
482013
Singularities of discrete open mappings with controlled p-module
A Golberg, R Salimov, E Sevost’yanov
Journal d'Analyse Mathématique 127, 303-328, 2015
452015
Теория кольцевых -отображений в геометрической теории функций
РР Салимов, ЕА Севостьянов
Математический сборник 201 (6), 131-158, 2010
432010
The theory of shell-based-mappings in geometric function theory
RR Salimov, EA Sevost'yanov
Sbornik: Mathematics 201 (6), 909, 2010
422010
Normal families of discrete open mappings with controlled p-module
A Golberg, R Salimov, E Sevost’yanov
Contemp. Math 667, 83-103, 2016
382016
On mappings in the Orlicz-Sobolev classes
D Kovtonyuk, V Ryazanov, R Salimov, E Sevost'yanov
arXiv preprint arXiv:1012.5010, 2010
362010
On mappings whose inverses satisfy the Poletsky inequality
E Sevost'yanov, S Skvortsov
Annales Fennici Mathematici 45 (1), 259-277, 2020
352020
On boundary extension of mappings in metric spaces in terms of prime ends
E Sevost'yanov
arXiv preprint arXiv:1703.03730, 2017
302017
Towards a theory of removable singularities for maps with unbounded characteristic of quasi-conformity
E Sevost'yanov
Izvestiya: MathematicsThe London Mathematical Society Russian Academy of …, 2010
302010
On the convergence of mappings in metric spaces with direct and inverse modulus conditions
EA Sevost’yanov, SA Skvortsov
Ukrainian Mathematical Journal 70 (7), 1097-1114, 2018
282018
Equicontinuity of homeomorphisms with unbounded characteristic
EA Sevostyanov
Siberian Advances in Mathematics 23 (2), 106-122, 2013
272013
О равностепенной непрерывности гомеоморфизмов с неограниченной характеристикой
ЕА Севостьянов
Математические труды 15 (1), 178-204, 2012
262012
On Sokhotski–Casorati–Weierstrass theorem on metric spaces
E Sevost'yanov, A Markysh
Complex Variables and Elliptic Equations 64 (12), 1973-1993, 2019
232019
Обобщение одной леммы ЕА Полецкого на классы пространственных отображений
ЄО Севостьянов
Український математичний журнал 61 (7), 969-975, 2009
232009
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20